# SDR IPXA2015040787807

- Difficulty date: April 4, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 66,821 hours, 13,430 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH AT 3000 FT, THERE WAS A LOUD BANG FOLLOWED BY RUSH OF WIND AND ODOR OF SMOKE IN COCKPIT.  NR 2 PACK WAS SEEN OFFLINE.  NO FAULT FOUND ACC AND ESC FAULT REVIEW AND CURRENT FAULT ON MCDU, ACC AND ESC(2) R-T-S TESTED SATISFY IAW FIM 21-50-13. INSP & CHECKED NR 2 PACK.  NO FAULT FOUND AT THIS TIME.  ACFT OK FOR SERVICE.
